Most mild CAP protocol in terms of side effects & die-off?
I started CAPi with Minocycline 100mg x 3 + Rifampin 300/day only to stop it due to huge reaction. My dr was thinking in the lines that's one of the abxi causing side effects, perhaps the Mino. Soon I re-started only with Doxycycline 100 mg x 2/day. At first it was OK but I had abdominal pain, aggravated hypertension, hypoglycemia and porphyriasi again and by 10th day it was too severe for me to continue. I mean, I felt like it was life-threatening at the time.
I stopped Doxy a week ago yet still haven't recovered completely. Today I feel that like I was hit very hard on a head but a bit better in general.
My endocrinologist (not the prescribing CAP dr) didn't not think my reaction was a side-effect of Doxy and he drew blood work today to evaluate. He also gave me a home blood glycose monitor.
I haven't seen yet my Lyme-dr who prescribed abxi to me. My appt is coming up on Feb 11. I can not and will not give up on CAP, I want to be healthy so much and CAP is the only way to it the way I see.
However, if I can't tolerate even standard dose of Doxy, what are my CAP/abx choices? My dr is a Lyme specialist, not Cpn and he gives me Lyme/BLO protocolsi. So, when I go to see him I have to know what to ask for or at least to have some arguments on hand.
When last time I spoke with the dr he said that one of the options I have is to start with single Rifampin and then when we see it doesn't cause troubles, add other abx. I am apprehensive of this option b/c from everything I read Rifamping is never prescribed by itself b/c it develops resistance fast. I am afraid that's what my dr will bring up again.
Pple please share some opinions, suggestions and experiences. May be I just should ask for a smaller dose of Doxy? or Ampicillin + azithromycin?
Any help is greatly appreciated.
Arthritis, muscle pain & twitching, sinusitis, hypertensioni, hypothyroidism Hashi's, restless legs, chronic cough, fatigue. Cpn IgGii (+), CMV IgG (+), HLA B27 (+). Started CAP Jan'08 and failed by the end of the month! What's wrong with me!